# SDR SWIA2024051500011

- Difficulty date: May 11, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 40,035 hours, 31,054 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulted
- Location: A/C Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOLLOWING APU DOOR OPEN & R PACK OFF CAUTION MESSAGES PRESSURIZATION BEGAN STEADILY RISING. STARTED TO DESCEND TO COMBAT RISING CABIN ALTITUDE. CABIN ALT CAUTION MESSAGE APPEARED. DECLARED AN EMERGENCY AND DESCENDED TO 10000 FEET AND MESSAGE EXTINGUISHED. (FLIGHT 3197)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28222111 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE ML 28222109 FOR OPERATIONAL CHECK OF APU DOOR. TROUBLESHOT CABIN ALT CAUTION MESSAGE PER CRJ 700 FIM 21-31-00-810-804. CABIN ALT CAUTION MESSAGE DETERMINED TO BE CAUSED BY PROBLEM WITH BOTH AIR CONDITIONING SYSTEMS. SEE ML 28222110 FOR TROUBLESHOOTING OF R PACK OFF CAUTION MESSAGE AND REPLACEMENT OF R PACK DISHCHARGE SENSOR MT14. SEE CP 28222106 FOR TROUBLESHOOTING OF L PACK AUTOFAIL CAUTION MESSAGE AND REPLACEMENT OF  L PACK DISCHARGE TEMP SENSOR. PERFORMED OPERATIONAL CHECK OF BOTH AIR CONDITIONING SYSTEMS PER AMM 21-51-00. OPS CHECK GOOD AT THIS TIME. PERFORMED OPERATIONAL CHECK OF THE CABIN PRESSURIZATION CONTROL SYSTEMS IAW AMM 21-31-00. AIRCRAFT PRESSURIZED NORMALLY WITH NO CABIN ALT CAUTION MESSAGE. OPS CHECK GOOD AT THIS TIME."
